# SDR SWIA200515524

- Difficulty date: September 6, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 16,332 hours, 23,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1130
- Condition: Discharged
- Location: Emergency Light
- Part time: 11,414 hours, 14,411 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE EMERGENCY LIGHTS DO NOT TEST.  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK IAW 73-00-00.  OPERATIONAL CHECK GOOD, P/N: D366-04-001, S/N ON:  1139  S/N OFF: 1130.
